Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

August 7, 2018Houston County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 7, 2018, 3:52 PM EDT for Houston County, Georgia. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2018, 3:52 PM EDT (19:52 UTC)
Expired
Aug 7, 2018, 4:15 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

County Houston County, GA

The radar

The Robins AFB radar (KJGX), 31 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 4:00 PM EDTTSTM WND DMG2 Nne Houston Lake, GAUNVERIFIED REPORT OF 1 HAIL ON SOUTHERN SIDE OF WARNER ROBINS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1814 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1814 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

611 
WWUS82 KFFC 071952
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
352 PM EDT TUE AUG 7 2018
 
GAZ083-094-095-072015-
Peach GA-Houston GA-Twiggs GA-
352 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PEACH...HOUSTON AND
SOUTHWESTERN TWIGGS COUNTIES UNTIL 415 PM EDT...

At 352 PM EDT...a strong thunderstorm was near Houston Lake, or near
Perry...moving east at 5 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to 
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of this storm include
Perry, Warner Robins, Centerville, Robins Air Force Base, Hayneville,
Meadowdale, Sand Bed, Houston Lake, Grovania, Grove Park, Moss Oak,
Bonaire, Kathleen and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3247 8383 3266 8364 3259 8349 3249 8344
      3247 8346 3245 8350 3244 8349 3229 8365
TIME...MOT...LOC 1952Z 269DEG 4KT 3254 8370 

HAIL...0.25IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:59 PM EDT, 53 minutes earlier.

Area forecast discussion, Aug 7, 2:59 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
259 PM EDT Tue Aug 7 2018

.SHORT TERM /Tonight through Wednesday Night/...

Scattered convection firing across the forecast area this afternoon.
Best coverage generally along and south of I-85 with isolated
coverage north. Should begin diminishing this evening, but I have
stretch at least a slight chance later into the overnight as there
should be plenty of roaming boundaries from this afternoon's
activity to take advantage of any residual pockets of instability.
Strong afternoon heating has generated moderate instability and
isolated strong to severe storms are a strong possibility through
the early evening.

Upper ridge continues to breakdown putting north Georgia firmly into
the southern edge of the better westerly flow tomorrow and allowing
a weak frontal boundary to approach the far north. Should see better
coverage of convection tomorrow into tomorrow evening, especially
across the north. With a lack of strong mid/upper-level support,
widespread severe thunderstorms are not expected, however isolated
strong to severe storms cannot be ruled out by afternoon as
instability peaks.

Heat indices across portions of central Georgia in the Heat Advisory
area have reached into the 100-106 range already this afternoon. At
this time, increased cloud cover appears to take just enough of the
edge off of tomorrow's expected temperatures to keep heat indices
below advisory levels.

20

.LONG TERM /Thursday through Tuesday/...

Forecast is on track with minimal changes needed. Troughing across
the east will dominate our sensible weather through the long term. A
front will approach the region Thursday, becoming draped across
north GA Friday.  Thus expect north GA will be the focus for
convection through the end of the work week.  The front will become
stalled somewhere across the northern half of GA through Sunday.
This will result in scattered showers and thunderstorms areawide
through the weekend. A piece of energy rounding the trough will drop
south into the Ohio River Valley, eventually becoming a cut off low.
This pattern will help promote an increase in moisture flux thanks
to the stronger SWly component. Expect better overall coverage of
convection Sunday. As the front associated with this system
approaches Monday, better surface convergence and dynamics aloft
will result in another day of widespread showers and thunderstorms.
The front will likely cross late Monday night into early Tuesday
with drier air moving in thereafter.

Temperature will be AOA climo through the long term.

26

PREV DISCUSSION... /Issued 409 AM EDT Tue Aug 7 2018/

LONG TERM /Wednesday Night through Monday/...
The upper level trough over the Great Lakes region Thursday will
move over the northeast U.S. on Friday which will push the surface
front into the TN Valley and north GA through this period. The
extended models diverge somewhat on Saturday and Sunday as far as
placement and intensity of deepening low over Great Lakes and
Midwest, but are in fair agreement as far as stalling the surface
front across portions of the forecast area. Big differences noted
by the beginning of next week as far as the development of the
upper low and its track, with GFS slower and further south in
positions of low. GFS also has better run-to-run consistency
bringing the next surface front into the forecast area early next
week.

Will continue chance of showers/thunderstorms, With likely chances
across northern portions of forecast area on Thursday and Friday
with the proximity of the surface front. The surface
front/boundary will help focus convective development through the
weekend with the second front moving through the forecast area
next week. Models are in good agreement showing increased moisture
across the area, and expect increased clouds as well as scattered
showers and thunderstorms to keep afternoon high temperatures
just below normal with overnight lows near normal through the
period.

Atwell

&&

.AVIATION...
18Z Update...

VFR conditions are expected to predominate across the forecast area
through most of this forecast period. Local MVFR or lower
visibilities will develop between 06Z and 14Z, however I do not
anticipate any significant impacts at the TAF sites at this time.
Isolated to scattered convection is expected, generally between 18Z
and and 06Z this afternoon/evening. Scattered convection is expected
to develop again Wednesday afternoon with greater coverage across
northern portions of the area. Winds will be light and somewhat
variable in direction, generally 6kt or less, but will favor
southwest through northwest.

//ATL Confidence...18Z Update...

Medium confidence on TSRA coverage/timing this afternoon/evening.
High confidence all other elements

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  91  73  90 /  30  40  30  50
Atlanta         76  90  73  89 /  30  50  40  50
Blairsville     67  84  67  82 /  20  60  50  60
Cartersville    74  90  72  88 /  20  50  50  60
Columbus        75  93  73  93 /  40  30  30  40
Gainesville     73  90  72  88 /  30  50  50  50
Macon           74  92  73  91 /  40  40  30  40
Rome            73  90  72  88 /  20  60  50  60
Peachtree City  74  91  72  90 /  30  40  30  50
Vidalia         73  93  75  93 /  30  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford...
Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock...
Houston...Jasper...Jefferson...Johnson...Jones...Laurens...
Macon...Marion...Monroe...Montgomery...Muscogee...Peach...
Pulaski...Putnam...Schley...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Twiggs...
Upson...Warren...Washington...Webster...Wheeler...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...20
LONG TERM....26
AVIATION...20
Hazardous weather outlook, Aug 7, 2:56 PM EDT, 56 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
256 PM EDT Tue Aug 7 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
256 PM EDT Tue Aug 7 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A heat advisory is in effect until 7 PM this evening with heat
index values ranging from 102 to 107 degrees mainly in middle
Georgia, generally south of a line from Columbus to Forsyth to
Washington.

Scattered showers and thunderstorms are expected to continue
through this evening. Any thunderstorms that develop could become
strong to severe with gusty winds, frequent lightning, large hail
and heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered showers and thunderstorms are expected each day, with
increasing chances Thursday through Sunday. Widespread severe
weather is not anticipated, however, some storms could produce
strong winds, frequent lightning and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 7, 3:28 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT TUE AUG 7 2018

GAZ066-072015-
Troup GA-
328 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TROUP COUNTY UNTIL 415 PM
EDT...

At 328 PM EDT...a strong thunderstorm was over Abbottsford, or 7
miles west of LaGrange...moving east at 5 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
LaGrange, Piedmont Heights, Cannonville, Hillcrest, Wares Crossroads,
Baughs Crossroads, State Line Park, Abbottsford, Smiths Crossroad,
Long Cane and Rocky Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3316 8512 3317 8512 3318 8509 3317 8509
      3318 8506 3318 8505 3319 8503 3319 8502
      3289 8500 3289 8519 3313 8524
TIME...MOT...LOC 1928Z 268DEG 6KT 3304 8516

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 7, 3:31 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
331 PM EDT TUE AUG 7 2018

GAZ079-080-091-072015-
Taylor GA-Marion GA-Talbot GA-
331 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TAYLOR...NORTHERN MARION
AND SOUTHERN TALBOT COUNTIES UNTIL 415 PM EDT...

At 331 PM EDT...a strong thunderstorm was over Geneva, or 7 miles
south of Talbotton. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Talbotton, Junction City, Geneva, Tazewell, Marion Estates, Juniper,
Baldwinville, Oakland, Olive Branch, Po Biddy Crossroads and Mauk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3238 8466 3273 8461 3271 8438 3237 8442
TIME...MOT...LOC 1931Z 002DEG 3KT 3256 8452

HAIL...0.25IN
WIND...50MPH
Special weather statement, Aug 7, 3:35 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
335 PM EDT TUE AUG 7 2018

GAZ036>038-049-050-060-072000-
Morgan GA-Putnam GA-Oglethorpe GA-Clarke GA-Oconee GA-Greene GA-
335 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...
NORTHEASTERN PUTNAM...SOUTHWESTERN OGLETHORPE...SOUTHERN CLARKE...
SOUTHEASTERN OCONEE AND GREENE COUNTIES UNTIL 400 PM EDT...

At 335 PM EDT...a line of strong thunderstorms was along a line
extending from near Wrayswood to near Parks Mill...and moving east at
10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Madison, Greensboro, Watkinsville, Union Point, Woodville, White
Plains, Siloam, Maxeys, Buckhead, Phoenix, Reynolds Plantation,
Athens-Clarke County, Liberty, Stephens, Veazey, Wrayswood, Barnett
Shoals, Greshamville, Parks Mill and Swords.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3364 8297 3362 8298 3363 8299 3362 8300
      3360 8299 3358 8301 3349 8298 3337 8315
      3348 8351 3389 8340 3380 8298 3378 8298
      3373 8295 3369 8300 3366 8295
TIME...MOT...LOC 1935Z 259DEG 9KT 3372 8325 3351 8334

HAIL...0.25IN
WIND...50MPH
Local storm report, Aug 7, 3:36 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT TUE AUG 07 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     ROBERTA                 32.72N  84.01W
08/07/2018                   CRAWFORD           GA   BROADCAST MEDIA

            A TREE WAS DOWNED ONTO POWER LINES AT INTERSECTION OF
            HWY 341 AND HWY 128.

&&

EVENT NUMBER FFC1800784

RWILLIS
Special weather statement, Aug 7, 3:42 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
342 PM EDT TUE AUG 7 2018

GAZ059-072-072015-
Jones GA-Jasper GA-
342 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JONES AND SOUTHEASTERN
JASPER COUNTIES UNTIL 415 PM EDT...

At 341 PM EDT...a strong thunderstorm was over Round Oak, or 10 miles
northwest of Gray...moving southeast at 5 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Gray, Bradley, Wayside, Hillsboro, Round Oak, Adgateville,
Blountsville and Jarrell Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3302 8372 3303 8372 3304 8374 3313 8379
      3328 8361 3321 8354 3317 8355 3318 8350
      3310 8342 3293 8367
TIME...MOT...LOC 1941Z 311DEG 6KT 3313 8364

HAIL...0.25IN
WIND...50MPH
Special weather statement, Aug 7, 3:52 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
352 PM EDT TUE AUG 7 2018

GAZ083-094-095-072015-
Peach GA-Houston GA-Twiggs GA-
352 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PEACH...HOUSTON AND
SOUTHWESTERN TWIGGS COUNTIES UNTIL 415 PM EDT...

At 352 PM EDT...a strong thunderstorm was near Houston Lake, or near
Perry...moving east at 5 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Perry, Warner Robins, Centerville, Robins Air Force Base, Hayneville,
Meadowdale, Sand Bed, Houston Lake, Grovania, Grove Park, Moss Oak,
Bonaire, Kathleen and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3247 8383 3266 8364 3259 8349 3249 8344
      3247 8346 3245 8350 3244 8349 3229 8365
TIME...MOT...LOC 1952Z 269DEG 4KT 3254 8370

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 11:57 PM EDTSpecial Weather StatementFFCWashington33 min
Aug 7, 3:32 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more15 hr
Aug 7, 6:42 AM EDTSpecial Weather StatementFFCPulaski33 min
Aug 7, 7:11 AM EDTSpecial Weather StatementFFCCrisp34 min
Aug 7, 7:46 AM EDTSpecial Weather StatementFFCCrisp29 min
Aug 7, 12:20 PM EDTSpecial Weather StatementFFCDeKalb25 min
Aug 7, 12:43 PM EDTSpecial Weather StatementFFCHeard32 min
Aug 7, 1:15 PM EDTSpecial Weather StatementFFCHenry, Rockdale30 min
Aug 7, 1:34 PM EDTSpecial Weather StatementFFCTaylor26 min
Aug 7, 1:38 PM EDTSpecial Weather StatementFFCJones37 min
Aug 7, 1:47 PM EDTSpecial Weather StatementFFCHenry, Newton43 min
Aug 7, 1:51 PM EDTSevere Thunderstorm WarningFFCTaylor39 min
Aug 7, 2:20 PM EDTSpecial Weather StatementFFCJones40 min
Aug 7, 2:27 PM EDTSevere Thunderstorm WarningFFCWalton33 min
Aug 7, 2:30 PM EDTSpecial Weather StatementFFCSchley, Taylor45 min
Aug 7, 2:35 PM EDTSpecial Weather StatementFFCButts, Henry, Morgan, Newton25 min
Aug 7, 2:39 PM EDTSpecial Weather StatementFFCTalbot51 min
Aug 7, 2:47 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding28 min
Aug 7, 2:49 PM EDTSpecial Weather StatementFFCCrawford26 min
Aug 7, 2:56 PM EDTSpecial Weather StatementFFCWilkinson34 min
Aug 7, 3:02 PM EDTSpecial Weather StatementFFCMorgan28 min
Aug 7, 3:07 PM EDTSevere Thunderstorm WarningFFCTalbot23 min
Aug 7, 3:10 PM EDTSpecial Weather StatementFFCMacon50 min
Aug 7, 3:20 PM EDTSpecial Weather StatementFFCLamar, Spalding25 min
Aug 7, 3:28 PM EDTSpecial Weather StatementFFCTroup47 min
Aug 7, 3:31 PM EDTSpecial Weather StatementFFCTalbot44 min
Aug 7, 3:35 PM EDTSpecial Weather StatementFFCGreene25 min
Aug 7, 3:42 PM EDTSpecial Weather StatementFFCJones33 min
Aug 7, 3:53 PM EDTSpecial Weather StatementFFCPike37 min
Aug 7, 3:54 PM EDTSpecial Weather StatementFFCHancock, Putnam36 min
Aug 7, 4:03 PM EDTSpecial Weather StatementFFCLamar, Monroe, Pike, Upson27 min
Aug 7, 4:12 PM EDTSpecial Weather StatementFFCHouston33 min
Aug 7, 4:15 PM EDTSpecial Weather StatementFFCTwiggs30 min
Aug 7, 4:17 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Troup28 min
Aug 7, 4:21 PM EDTSpecial Weather StatementFFCJones24 min
Aug 7, 4:34 PM EDTSpecial Weather StatementFFCLamar, Monroe, Pike26 min
Aug 7, 4:38 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Warren37 min
Aug 7, 4:40 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs35 min
Aug 7, 4:50 PM EDTSpecial Weather StatementFFCMeriwether, Pike25 min
Aug 7, 4:53 PM EDTSpecial Weather StatementFFCBleckley37 min
Aug 7, 5:05 PM EDTSpecial Weather StatementFFCDeKalb, Fulton25 min
Aug 7, 5:10 PM EDTSpecial Weather StatementFFCFayette, Spalding35 min
Aug 7, 5:15 PM EDTSpecial Weather StatementFFCWilkinson30 min
Aug 7, 5:28 PM EDTSpecial Weather StatementFFCLaurens32 min
Aug 7, 5:34 PM EDTSpecial Weather StatementFFCDouglas, Fulton26 min
Aug 7, 5:51 PM EDTSpecial Weather StatementFFCWilcox24 min
Aug 7, 5:54 PM EDTSpecial Weather StatementFFCLaurens36 min
Aug 7, 6:02 PM EDTSpecial Weather StatementFFCCobb, Fulton28 min
Aug 7, 6:19 PM EDTSpecial Weather StatementFFCWilcox41 min
Aug 7, 6:26 PM EDTSpecial Weather StatementFFCDodge49 min
Aug 7, 6:27 PM EDTSpecial Weather StatementFFCTreutlen48 min
Aug 7, 6:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Aug 7, 6:58 PM EDTSpecial Weather StatementFFCWhite32 min
Aug 7, 7:03 PM EDTSpecial Weather StatementFFCWilcox27 min
Aug 7, 7:16 PM EDTSpecial Weather StatementFFCEmanuel29 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.